# SDR DALA2022052003482

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 62,755 hours, 28,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8782619) DURING INSPECTION FOUND BOTH RT INTERIOR OVERWING EMERGENCY EXIT SIGNS INOP. REMOVED AND REPLACED RT INTERIOR OVERWING EMERGENCY EXIT SIGN POWER SUPPLY BATTERY PACK IAW B737 AMM 33-51. OPS CKS NML ON BOTH EXIT SIGNS.
